# SDR SWIA202265184

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, ON FLOOR BEAM AT APPROXIMATELY FS409+16  TO FS409+128, AND BETWEEN RBL6 TO RBL8,  FLOOR BEAM HAS MULTIPLE AREAS OF CORROSION.  (MARKED)    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED  FLOOR BEAM CAP AT FS409+16  TO FS409+128, AND BETWEEN RBL6 TO RBL8 WITH A NEW IDENTICAL UNIT IAW REO 601R-53-31-1219 REV. -- DATE: 2022-02-04. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
